# SDR AALA202511095398

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 44,606 hours, 5,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 12D, 13D, 14D, AND 15D BOTTOM EMERGENCY LIGHTS DO NOT COME ON. MAINTENANCE FOUND LOOSE CONNECTOR AT SEAT 12D,SECURED SAME AND TESTED IAW AMM 33-51-00.OPS CKS OK.
